toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author Lagos, G.; Espinoza, D.; Moreno, E.; Vielma, J.P. pdf  doi
openurl 
  Title Restricted risk measures and robust optimization Type
  Year 2015 Publication European Journal Of Operational Research Abbreviated Journal Eur. J. Oper. Res.  
  Volume 241 Issue 3 Pages 771-782  
  Keywords Risk management; Stochastic programming; Uncertainty modeling  
  Abstract In this paper we consider characterizations of the robust uncertainty sets associated with coherent and distortion risk measures. In this context we show that if we are willing to enforce the coherent or distortion axioms only on random variables that are affine or linear functions of the vector of random parameters, we may consider some new variants of the uncertainty sets determined by the classical characterizations. We also show that in the finite probability case these variants are simple transformations of the classical sets. Finally we present results of computational experiments that suggest that the risk measures associated with these new uncertainty sets can help mitigate estimation errors of the Conditional Value-at-Risk. (C) 2014 Elsevier B.V. All rights reserved.  
  Address [Lagos, Guido] Georgia Inst Technol, H Milton Stewart Sch Ind & Syst Engn, Atlanta, GA 30332 USA, Email: glagos@gatech.edu;  
  Corporate Author Thesis  
  Publisher Elsevier Science Bv Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue (up) Edition  
  ISSN 0377-2217 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000347605100018 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 438  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: